# SDR CALA2024061800024

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807FAL
- Aircraft time: 74,940 hours, 27,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727f-727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGE ON FUSELAGE. R/H SIDE. BS 727F-727G S17R-19R REMOVED FASTENERS IN THE AREA, AND TRIMMED AWAY THE AREA OF DAMAGED SKIN SIZE OF CUTOUT= 24.70" LONG BY= 12.10" WIDTH, IAW SRM: 53-00-2R-1, REPAIR: 1, STEPS= 4.A.THRUGH 4.C.  PERFORMED REQUIRED SKIN HFEC AND HOLE PROBE ROTARY SCAN PER SRM: 53-00-2R-1, REPAIR: 1, STEP 4D. NO DISCREPANCIES NOTED. PER AVO12689, COMPLIED WITH STEPS 6,7,12,13,14.  NO DISCREPANCIES FOUND AT BS727F ALL VERTICAL HOLES INSPECTED IN REF.TO NDT MANUAL PART 6,53-30-00 PROCEDURE4 SAME FOR S18R ALL HOLES (NEW HOLES OPENED) NO DISCREPANCIES FOUND PERFORMED HFEC INSPECTION AS PER AVO # 12689 INSTRUCTION STEPS 9,10, AND 11. NO DISCREPANCIES NOTED. UNLOCKED FOR MAINTENANCE. ACCOMPLISHED A 0.040 IN. (1.02 MM) INSURANCE CUT ALONG THE EDGES OF THE TRIM SKIN AFTER HFEC INSPECTION SHOWS NO FURTHER DAMAGE FOUND REF. SRM: 53-00-01-2R-1 REPAIR 1. PER. AVO12689 REV.A. STEP: 19.  REPAIR DOUBLER: 0.71 INCH THICK , AND -2 STRUCTURAL FILLER: 0.063 INCH THICK 20ECRA 5300-03117 STEPS 1-34 RII INSPECTIONS COMPLIED WITH.
